# SDR EIAA980249

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 680
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, SEAT TRACK AT BS 680 HAS TAB WORN BEYOND LIMITS AT BL 12.  REPLACED SECTION OF SEAT TRACK PER SRM 53-05 FIG 4B, 33 INCH SECTION REPLACED.  (M)
